# SDR AT0000199

- Difficulty date: April 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 2021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING AFT CABIN OVERHEAD LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND BATTERIES IAW DC9 MM 33-53-0.
